MAUDE Adverse Event Report: W.L. GORE & ASSOCIATE, INC. VIABAHN BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W.L. GORE & ASSOCIATE, INC. VIABAHN BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXAL087902A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient was having surgery for endovascular thoracoabdominal aortic aneurysm repair when the stent pre-maturely separated from the delivery system.Surgeon able to retrieve undeployed stent completely.Fda safety report id# (b)(4).

Brand Name
VIABAHN BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W.L. GORE & ASSOCIATE, INC.
flagstaff AZ 86004
MDR Report Key12506868
Report NumberMW5104100
Device Sequence Number5159738
Product Code PRL
UDI-Device Identifier00733132637676
UDI-Public(01)00733132637676
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBXAL087902A
Device Catalogue NumberBXAL087902A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient Weight71